# SDR CA130328012

- Difficulty date: March 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 29,934 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 399354
- Condition: Separated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE PILOT HEARD A BANG FROM THE ENGINE COMPARTMENT FOLLOWED BY AN ENGINE VIBRATION.  THE PILOT ABORTED THE TAKE OFF AND TAXIED BACK TO THE FLOAT PLANE DOCK FOR INVESTIGATION. DURING INSPECTION, MAINTENANCE PERSONNEL FOUND NR 9 CYLINDER HEAD SEPERATED FROM THE CYLINDER. NR 9 CYLINDER, PN 399354, SN E7255-4837. REMOVED WITH 94.1 HRS TSO, CYLINDER ASSY PN SAME, SN 42333-1 INSTALLED WITH TSO 0.0 HRS. ALL WORK WAS CARRIED OUT IAW MM SECT 8-28. GROUND RUN AND LEAK CHECK CARRIED OUT, DEFECT RECTIFIED.
